On spanning column rank of matrices over semirings
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 337-342
Seok-Zun Song
Cheju National University
Abstract : In this paper, we have an equivalent definition of
column rank of matrices over the nonnegative integers, which is
useful to calculate the column rank. We also point out that an
example in [2] for column rank is wrong and we give a correct
Keywords : Spanning column rank, pattern matrix
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd